# SDR SWAA2025090511037

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N8893L
- Make and model: Boeing 737-8
- Aircraft serial: 68050
- Aircraft time: 6,103 hours, 3,236 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR R2 ASSIST HANDLE LOOSE.  SECURED AFT GALLEY SERVICE DOOR R2 ASSIST HANDLE IAW AMM 20-50-11.
